Perfect equalization for DMT systems without guard interval


Trautmann, Steffen ; Fliege, Norbert J.


Document Type: Article
Year of publication: 2002
The title of a journal, publication series: IEEE Journal on Selected Areas in Communications
Volume: 20
Issue number: 5
Page range: 987-996
Place of publication: New York, NY
Publishing house: IEEE
ISSN: 0733-8716
Publication language: English
Institution: School of Business Informatics and Mathematics > Elektrotechnik (Fliege Em)
Subject: 004 Computer science, internet
Abstract: We propose a new, low-complexity frequency-domain equalizer for discrete multitone (DMT) systems, which, in the absence of a guard interval, utilizes existing redundancy in the frequency domain to completely eliminate intersymbol and interchannel interferences. A perfect reconstruction condition is derived for the noise-free case leading to a sparse equalizer matrix structure. It is furthermore shown that under realistic scenarios minimum mean square error adaptation of the equalizer coefficients allows for nearly perfect reconstruction already for a much smaller amount of redundancy than indicated by the perfect reconstruction condition.

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Trautmann, Steffen ; Fliege, Norbert J. (2002) Perfect equalization for DMT systems without guard interval. IEEE Journal on Selected Areas in Communications New York, NY 20 5 987-996 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item